Currie, James and Rampersad, Narad - Cubefree words with many squares

dmtcs:486 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3
Cubefree words with many squares

Authors: Currie, James and Rampersad, Narad

We construct infinite cubefree binary words containing exponentially many distinct squares of length n. We also show that for every positive integer n, there is a cubefree binary square of length 2n.


Source : oai:HAL:hal-00990439v1
Volume: Vol. 12 no. 3
Section: Automata, Logic and Semantics
Published on: January 1, 2010
Submitted on: March 26, 2015
Keywords: cubefree word,square,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Browsing statistics

This page has been seen 37 times.
This article's PDF has been downloaded 74 times.